MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP® II; ELASTOMERIC INFUSION PUMP

B. BRAUN MELSUNGEN AG EASYPUMP® II; ELASTOMERIC INFUSION PUMP
Catalog Number 4540018-07
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun melsungen ag internal report (b)(4): the complaint is under evaluation.A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
As reported by the user facility / translation of user facility information by bbm sales organization in switzerland: two patients were admitted to the department and therapy was started for the one on (b)(6) 2024 at 3 p.M., and for other around 4:35 p.M.Therapies ended on (b)(6) 2024 around 10 pm and the patients were quite red.The therapy ended up to 10 hours before the scheduled time.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Root cause analysis: device history record (dhr): reviewed the dhr for batch 23f02ged71, there is no abnormality and no such defect detected at in process and at final control inspection.Sample/s evaluation: the flow rate report of affected batch 23f02ged71 was reviewed.For final control flow rate (after eto) report, the average flow rate deviation from the nominal flow rate was between 4.38% and 8.75%.Received 1 easypump ii lt 400-40-s-eu/sa, which is a reference sample as bbm received it in original packaging.As received condition, the clamp clip of received sample was clamped, and wing cap was connected to the patient connector.Visual inspection had done throughout the received sample.No abnormalities was observed.The sample was decontaminated and sent for flow rate test (202403041658).The flow rate deviation from nominal flow rate for received sample was -0.91%.The flow rate of received sample was within the specification ±15% deviation from nominal flow rate.Summary of root cause analysis: since the flow rate of received sample was within the specification, hence we considered this complaint as not confirmed.Cause : cause could not be determine.The flow rate of received sample was within the specification after sent for flow rate test, which is according to test method 116008 under lab condition.Corrections/containment plans with effective date: not applicable.Corrective actions with effective date: not applicable.Justification: not confirmed.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.

Brand Name
EASYPUMP® II
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key18794023
Report Number9610825-2024-00110
Device Sequence Number17928061
Product Code MEB
UDI-Device Identifier04046964448515
UDI-Public(01)04046964448515
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4540018-07
Device Lot Number23F02GED71
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown